MathSciNet Relay Station
MathSciNet bibliographic data
MR2492267 45J05 (65L05 65L20 65R20)
Araújo, A.; Branco, J. R.; Ferreira, J. A. On the stability of a class of splitting methods for integro-differential equations. Appl. Numer. Math. 59 (2009), no. 3-4, 436–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement